# SDR SWAA2024101647570

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,694 hours, 31,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT ENTRY AREA AFT LEFT BULKHEAD O/B SIDE OF FA SEAT ;ASSISTANT HANDLE LOOSE 2024-565682<[01] INSTALLED CORRECTLY ASSIT HANDLE ON PAX CABIN AFT ENTRY AREA AFT LEFT BULKHEAD O/B SIDE OF FA SEAT I.A.W. YOKOHAMA CMM 25-42-76 REV 05 ASSEMBLY STEP 1.M. PAGE 704.;[02] INSTALLED CORRECTLY ASSIT HANDLE ON PAX CABIN AFT ENTRY AREA AFT LEFT BULKHEAD O/B SIDE OF FA SEAT I.A.W. YOKOHAMA CMM 25-42-76 REV 05 ASSEMBLY STEP 1.M. PAGE 704.
